# SDR RAIA00401018

- Difficulty date: January 20, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 185 hours, 162 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Line
- Condition: Loose
- Location: Press Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO AND MANUAL PRESSURIZATION INOP.  MAINTENANCE SECURED LOOSE LINE IN PRESSURIZATION CONTROLLER.
